Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Diagnosed with Bp. Prescribed Ciplar. Had erectile dysfunction. Prescription changed to Telma, Amtas M, Nexito. Opinion?

Hi, I am male age 30, was detected with blood pressure in april 2012 and was on medication of temsan h 40 and ciplar 10. This month I experienced problem of ED. So I visited a cardiologist and he changed my prescription to Telma 80H, Amtas M 25, Nexito 10mg. The doctor said the ED problem was due to ciplar and the new prescription also include medicine to treat ED. Just want to confirm with your view. Thanks
Asked On : Sun, 16 Dec 2012
Answers:  1 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi , Welcome to HCM ,
yes , in many young patient who is on betablocker like ciplar may develop ED problem ,
and your doctor has done correct thing and change your medicine ,
i think your problem will go once ciplar effect will go from body usually from 24 to 36 hours after last dose of ciplar ,
adopt healthy life style to control your BP
eat healthy fresh fruits and green leafy vegetables , pulses , nuts like almond and walnut
avoid fried ,fatty , oily food
avoid ghee , butter , red meat and organ meat and egg yellow ,
restrict salt intake to
do stress relaxing yogas ,
do regular exercise ,
take proper sleep ,
say big NO to any form of addiction ,
take care
Answered: Mon, 17 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor